# SDR UIEA2019041983909

- Difficulty date: April 17, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,065 hours, 18,718 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: L2 Window
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-2 WINDOW HEAT, SWAPPED SENSOR WIRING AT TB324 PER FIM 30-41 FT 804.( TRANSFERRED TO NON-MEL LIST FOR TRACKING. CONTROL # 110386  )
